# SDR SWAA2022020968738

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 26,860 hours, 15,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED BY RAMP FWD CARGO BAY FLOOR JUST AFT OF ENTRY DOOR HAS A 7.5 IN CRACK. / REF CLOSING ACTION LOG 0119124 REPAIRED FWD CARGO BAY FLOOR PANEL JUST AFT OF METAL(?) FKIIR OABEK REF ANN 25-52-01. CLR #55585
